# SDR AALA20040965

- Difficulty date: September 18, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-83
- Aircraft serial: 53126
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT L2 637 THROUGH 639 INOPERATIVE.  REPLACED BATTERY PACK AT B528 FOR EMERGENCY LIGHTS AT L2 637 THROUGH 629.  SYSTEM GROUND CHECKED NORMAL OPERATION.
